Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Vitamin d injection and supplements and physiotherapy

My mum was suffering from low back pain just few days ago,after MRI and blood tests it was revealed that her lumbar region was flattening and vitamin d content was too low to measure (but calcium and phosphorus levels were moderate ),thus her doc put her into vitamin d injection and supplements and physiotherapy. My question is can she play badminton(or treadmill for 20 min at 4 km/hr everyday),drive car or scooter,drink beer(occasionally) during her medication.
Asked On : Sat, 24 Apr 2010
Answers:  2 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to health care magic forum,osteoarthritis is affected by cholesterol level ,but it is not the only factor to be ruled out ,it is one of the factor ,if you bcan maintain your level by exercise and diet then there is nothing like that but if you cannot then it is only the option,if you do not want to take medication please consult a dietician ,take care
Answered: Tue, 8 Nov 2011
I find this answer helpful
  User's Response

Since her vitamin D levels are low, she should not do activities that strain her as she can injure herself by doing that. So for now, she should live away from badminton and treadmill exercises. Do talk to your orthopedician about it.

Answered: Wed, 5 May 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor